Publication
Title
Triple monogenic functions and higher spin Dirac operators
Author
Abstract
In the Clifford analysis context a specific type of solution for the higher spin Dirac operators $\mathcal{Q}_{k,l} (k \geq l \in \mathbb{N})$ is studied; these higher spin Dirac operators can be seen as generalizations of the classical Rarita-Schwinger operator. To that end subspaces of the space of triple monogenic polynomials are introduced and their algebraic structure is investigated. Also a dimensional analysis is carried out.
Language
English
Source (journal)
International journal of mathematics. - Singapore
Publication
Singapore : 2011
ISSN
0129-167X
Volume/pages
22:6(2011), p. 759-774
ISI
000291948500002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.09.2011
Last edited 17.10.2017
To cite this reference